When Is the Number of True Different Permutation Polynomials Equal to 0?
Lucian Trifina and
Daniela Tarniceriu
Additional contact information
Lucian Trifina: Department of Telecommunications and Information Technologies, “Gheorghe Asachi” Technical University, Iasi 700506, Romania
Daniela Tarniceriu: Department of Telecommunications and Information Technologies, “Gheorghe Asachi” Technical University, Iasi 700506, Romania
Mathematics, 2019, vol. 7, issue 11, 1-14
Abstract:
In this paper, we have obtained the prime factorization form of positive integers N for which the number of true different fourth- and fifth-degree permutation polynomials (PPs) modulo N is equal to zero. We have also obtained the prime factorization form of N so that the number of any degree PPs nonreducible at lower degree PPs, fulfilling Zhao and Fan (ZF) sufficient conditions, is equal to zero. Some conclusions are drawn comparing all fourth- and fifth-degree permutation polynomials with those fulfilling ZF sufficient conditions.
Keywords: permutation polynomial; number of PPs equal to 0; Zhao and Fan sufficient conditions (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://www.mdpi.com/2227-7390/7/11/1018/pdf (application/pdf)
https://www.mdpi.com/2227-7390/7/11/1018/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:7:y:2019:i:11:p:1018-:d:280502
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().